# SDR ASAA2025011355905

- Difficulty date: January 13, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57102
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN AT STA 992 FLOOR SUPPORT ANGLE UPPER SURFACE HAS CORROSION  GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-0.2. 100% MATERIAL LOSS-OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REMOVED FLOOR SUPPORT IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A 5700 REV-. INSTALLED NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND BAC DWG. 147A5700 REV-
